# SDR UALA2012071603842

- Difficulty date: July 13, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,762 hours, 22,417 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Condition: Faulted
- Location: Apu Flow Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUT DOWN TWICE WITH FAULT LIGHT ON.   APU ECU HAD 3 START ABORTED FAULTS, 1 REVERSE FLOW FAULT. CLEAR ECU FAULTS. AIRCRAFT WAS STARTING ENGINES IN A 40 MPH TAIL WIND. PULLED BACK TO GATE. AFTER CLEARING FAULTS APU STARTED NORMALLY. APU INLET DOOR ACTUATOR PULLED AND SAFETIED. DID NOT ACCOMPLISH PARA. B ACFT DOOR OPEN.   REPLACED FLOW CONTROL MODULE. NO FAULTS OR SHUTDOWNS NOTED.
